MathSciNet Relay Station
MathSciNet bibliographic data
MR251238 (40 #4469) 30.85 (46.00)
Finkelstein, Mark; Whitley, Robert Local and global subordination theorems for vector-valued analytic functions. Trans. Amer. Math. Soc. 144 1969 73–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement